# SDR 08FDEA04293

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 21,906 hours, 11,330 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: DSB11021
- Part serial: 1107228
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF LANDING GEAR RETRACTED. ECAM DISPLAYED LANDING GEAR RETRACTION FAULT. SELECTED POSITION DET 1 AND 2 GEAR RETRACTION FAULT REMAINED ON ECAM. FLAPS WOULD NOT RETRACT, STAYED AT 15/20 ONCE LANDING GEAR DOWN ALL FLAP OPERATION RETURNED TO NORMAL.  LOST ALL AUTOMATION ON GEAR RETRACTION  RETURNED TO NORMAL WITH GEAR EXTENSION.  JACKED ACFT AND FOUND NLG TARGETS MISALIGNED IAW A MM 32-00-00-04. UPON FURTHER INSPECTION FOUND NLG NITROGEN DEPLETED.   DOWN JACKED ACFT AND SERVICED NLG STRUT IAW AMM 12-12-32-0. GEAR OPERATIONAL TEST GOOD IAW AMM 32-31-00-5.
